MathSciNet Relay Station
MathSciNet bibliographic data
MR2483810 (2010a:53050) 53C21 (35J60 45G10 58J60)
Hang, Fengbo; Wang, Xiaodong; Yan, Xiaodong An integral equation in conformal geometry. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009), no. 1, 1–21.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement